# SDR 9600336628

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Engine: Pwa JT9D7Q
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F, J

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE FIRE WARNING ILLUMINATED.  CREW FOLLOWED COCKPIT OPERATING MANUAL, FIRED BOTTLE, IFSD AND SUBSEQUENTLY DUMPED 147,000 LBS OF FUEL AND RETURNED TO LAX.  MAINTENANCE FOUND NR 2 ENGINE TURBINE EXHAUST CASE UNCONTAINED FAILURE.  REPLACED NR 2 ENGINE AND CHECK WAS NORMAL.
